liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On integrable perturbations of harmonic oscillator
Linköping University, Department of Science and Technology, Communications and Transport Systems. Linköping University, The Institute of Technology.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2001 (English)In: Reports on mathematical physics, ISSN 0034-4877, E-ISSN 1879-0674, ISSN 0034-4877, Vol. 48, 139-147 p.Article in journal (Refereed) Published
Abstract [en]

Integrable perturbations of the two-dimensional harmonic oscillator are studied with the use of the recently developed theory of quasi-Lagrangian equations. For the case of nonequal frequencies all quadratic perturbations admitting two integrals of motion which are quadratic in velocities are found. A non-potential generalization of the KdV integrable case of the Hénon—Heiles system is obtained.

Place, publisher, year, edition, pages
2001. Vol. 48, 139-147 p.
Keyword [en]
integrable perturbations; bi-Hamiltonian systems; quasi-Lagrangian equations; Hénon—Heiles system
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-50979DOI: 10.1016/S0034-4877(01)80073-2OAI: oai:DiVA.org:liu-50979DiVA: diva2:272451
Available from: 2009-10-15 Created: 2009-10-15 Last updated: 2017-12-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Marciniak, KrzysztofRauch-Wojciechowski, Stefan

Search in DiVA

By author/editor
Marciniak, KrzysztofRauch-Wojciechowski, Stefan
By organisation
Communications and Transport SystemsThe Institute of TechnologyApplied Mathematics
In the same journal
Reports on mathematical physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 371 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf